A 19-year-old male asked about a male:
15yr old has stomache pain vomitting and headaxhe for 4 days had yellow diarrhea on 4 day, hes taken pepto bismol, (bismuth subsalicylate) liperomide and gravol what's wrong?
1 doctor answer • 1 doctor weighed in
Pediatrics 49 years experience
Viral illness: Most likely a viral illness. Treatment should include clear liquids (with electrolytes!), tylenol (acetaminophen) for fever. If diarrhea is bloody or foul smelling and fever is 103 or more, see your doctor. Viral gastro should last 3-5 days. Resting the bowel with clear liquids is most important. Pepto and the other meds are not usually necessary and have some risks.
5.2k viewsAnswered >2 years ago
Last updated Apr 7, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.